Skip to content


PLEASE NOTE: If you are not yet pregnant click here to check out one of our other pregnancy communities.
Period After Mirena?
JellyBn83 posted:
Hello. I got my mirena removed on January 4th. I have had the "signs" of a period...the pimples, moodiness, some little cramps...but no period. I had been on it for over 4 years. I would get my periods every month, either the beginning or end of the month. This is pretty much now when I get the signs....any ideas??
Olivia_WebMD_Staff responded:
Hi JellyBn83,

I'd recommend posting your questions to the expert on our Women's Health board for more feedback.

This particular board is here for women who are already pregnant to ask questions of the OB expert.

I hope you find the answers you need.

Take care,

Featuring Experts

Sarah McMoyler, RN, BSN and mother, is the founder of McMoyler Method. As a specialist in labor and delivery nursing for more than 20 years, McMoyler ...More

Helpful Tips

'Tummy Time’ May Not Be NeededExpert
According to a recent article in Parents Magazine, a new study, published in May in the journal Early Human Development, suggests that ... More
Was this Helpful?
3 of 3 found this helpful

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.